Journal of Graph Theory

Cover image for Journal of Graph Theory

December 2006

Volume 53, Issue 4

Pages 261–346

    1. Maximal independent sets in graphs with at most r cycles (pages 270–282)

      Goh Chee Ying, Koh Khee Meng, Bruce E. Sagan and Vincent R. Vatter

      Version of Record online: 7 JUN 2006 | DOI: 10.1002/jgt.20185

    2. Maximal and maximum independent sets in graphs with at most r cycles (pages 283–314)

      Bruce E. Sagan and Vincent R. Vatter

      Version of Record online: 2 JUN 2006 | DOI: 10.1002/jgt.20186

    3. Characterization of edge-colored complete graphs with properly colored Hamilton paths (pages 333–346)

      Jinfeng Feng, Hans-Erik Giesen, Yubao Guo, Gregory Gutin, Tommy Jensen and Arash Rafiey

      Version of Record online: 2 JUN 2006 | DOI: 10.1002/jgt.20188

SEARCH

SEARCH BY CITATION